# SDR ASAA2025080660901

- Difficulty date: August 6, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 76,842 hours, 40,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A59203
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT, BETWEEN STA 664 AND STA 685, AT STR17L, PANEL/RIVETS CORRODED. GROUNDED - YES. REMOVED AND REPLACED WEB BETWEEN STA 664 AND STA 685, AT STRINGER 17L IAW B737-700 SRM 51-40-02-0G-0W=1.2" O=.040 R=.020 L=1.6" D=.020.
